Jump to content
CrazyBoards.org

Help w/SSRI symptoms! Please!


Recommended Posts

Going batshit crazy here...still unable to get to sleep w/o xanax and awaken at least once per night.  I feel helpless, hopeless and dare I say too tired to live sometimes!  BTW - I've begun my 4 or 5th week of Zoloft at 150 mg.  Anyone have inspiring words to get me through this?  My brain is mush, my eyes are red, my bags have sags and I'm having a hard time hanging on...I'm beginning to feel like I'll be this way forever ;) Help help help~  Kris.

Link to comment
Share on other sites

Oh boy, I'm so sorry.  I completely relate to the "my bags have sags" line.  Are you agitated (sorry, it seems you are, but I thought I'd ask the obvious)?  How much sleep are you getting?  Any other abnormal behavior?

I'm new on this forum so I don't know your history, but I'd ask your pdoc for a followup appointment soon to evaluate how you're responding to the AD.  Maybe it's not the right AD, maybe you need to try something else.  Good luck and hang in there!

Link to comment
Share on other sites

Oh, sorry, was that a week?  If it's that short a time I agree with Greeny; it's worth holding on.  And if xanax helps you sleep go ahead and use it according to the Rx.  And try to make yourself go to bed early enough so that if you wake up in the middle of the night you can still get some sleep.

Link to comment
Share on other sites

Thanks gals, god this is so hard to put up with!  I haven't felt this shitty in years!  Well, maybe I should retreat back to when I started Cymbalta in June, 2006, I think it was just as bad.  It's this freaking anxiety that's getting the better of me well and of course the sleep dep thing.  I do get about 7 hours of sleep (I should complain right?), but I feel like total shit - perhaps it's the Zoloft? So hard to hang on!  Kris.

Link to comment
Share on other sites

going on a low dose of seroquel might help a lot too.  i haven't been on an ssri for awhile (well six months, but i'll pretend that i've 'forgotten' what its like to be unable to sleep) but the last time i started on one - lexapro - the insomnia wasn't something that just 'went away'.  it might ease up a little bit, but unless you get on something to help you achieve good sleep i think you'll always be tired.  seroquel would help especially since its a dopamine antagonist (among other things, although that's not what puts you to sleep on it per se) and zoloft has a slight dopamine effect - which may be making your insomnia a lot worse.  just thought i'd throw that out there, cause it doesn't sound like you have the kind of insomnia that will just go away in a couple of weeks. 

Link to comment
Share on other sites

Do you take your dose in the morning or at night?

I started out taking mine at night, but switched to a morning dose because I wasn't sleeping well. I haven't had any problems sleeping from zoloft since.

My next door neighbors arguing at 3am...well that's another story.

Link to comment
Share on other sites

hi Kris:

  1) go to "remedyfind.com" and look up your med. There are tons of reviews written by people who have taken it. You will get an idea of how long this lasts, if this is normal, and what people did to get through it.

  2) call your p-doc. You should not be this uncomfortable (unless he/she told you to expect it) on a med. In my opinion.

Breeze

Link to comment
Share on other sites

Hey Kris,

Sorry to hear its going so bad.  I've had a great transition from Cymbalta to Lexapro... Why not try another benzo.  Thats really helping me taking .5mg 3/times a day.  By the time its bed time I feel like I don't need to take anything... But I do anyway so I'm at a steady dose of K.

GoodLuck hun.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...